# SDR AALA20030598

- Difficulty date: May 25, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2478 - EN ROUTE LAS-MIA, 1 HR AND 8 MIN INTO FLT LT HYD PUMP PRESSURE EICAS MESSAGE DISPLAYED.  FOLLOWED QRH PROCEDURE AND SECURED LT ENGINE HYD PUMP.  40 MIN LATER, A BUZZING SCOURING SENSATION AND SOUND APPEARED.  A MIN LATER RECEIVED A CALL FROM NR 1 FLT ATTENDANT ABOUT A SIMILAR SOUND FROM THE WING AREA.  RAISED GEAR HANDLE TO CHK FOR POSSIBLE GEAR DOOR MISRIG,NO HELP.  GEAR HANDLE PLACED TO OFF, 2 MINUTES LATER LT HYD FLUID STARTED TO DECREASE.  WENT TO BELOW RF LEVEL AT .50 AND SECURED THE LT ELEC PUMP.  FLUID LOSS CONTINUED TO 0.00 AND FLUCTUATED BETWEEN THERE AND .09.  DIVERTED TO DFW, LANDED WITHOUT INCIDENT.  REPLACED LT ENG DRIVE PUMP, LEAK AND OPS CHK GOOD.  SYS GRND CHKED NORMAL.  (M)
